# SDR UALA2009102303305

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,337 hours, 9,410 cycles
- Engine: Pwa PW4052
- Engine time: 10,897 hours, 14,020 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: S3332T00213
- Part serial: 87
- Condition: Malfunctioned
- Location: Nr 2 Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 START VALVE LIGHT ILLUMINATED WITH START SELECTOR IN GND, ENGINE ROTATION WAS NORMAL.  DID NOT ADD FUEL.  NO START.  REPLACED NR 2 ENG START VALVE.  ENGINE STARTED NORMALLY WITH ALL INDICATIONS NORMAL.
